# SDR SWAA2022030806239

- Difficulty date: April 12, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 48,151 hours, 28,667 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB PANEL 343AT; SLIDING SEAL IS CRACKED ON FWD SIDE / REMOVED AND REPLACED SLIDING SEAL ON R/H HORIZONTAL STAB PANEL 343AT IAW SRM 51-40-02-0G-0 AND AIPC 55-10-052-10H
